Cookies?
Library Header Image
LSE Research Online LSE Library Services

An abstract Nyquist criterion containing old and new results

Sasane, Amol J. (2010) An abstract Nyquist criterion containing old and new results. Journal of Mathematical Analysis and Applications, 370 (2). pp. 703-715. ISSN 0022-247X

Full text not available from this repository.
Identification Number: 10.1016/j.jmaa.2010.05.028

Abstract

We prove an abstract Nyquist criterion in a general set up. As applications, we recover various versions of the Nyquist criterion, some of which are new.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2010 Elsevier
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 28 Jul 2011 09:31
Last Modified: 28 Jul 2011 09:31
URI: http://eprints.lse.ac.uk/id/eprint/37649

Actions (login required)

View Item View Item